A regularity criterion for the density-dependent hall-magnetohydrodynamics

Jishan Fan, Ahmed Alsaedi, Yasuhide Fukumoto, Tasawar Hayat, Yong Zhou

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

This paper proves a regularity criterion for the density-dependent Hallmagnetohydrodynamics with positive density.

Original languageEnglish
Pages (from-to)277-284
Number of pages8
JournalZeitschrift fur Analysis und ihre Anwendung
Volume34
Issue number3
DOIs
Publication statusPublished - Jan 1 2015

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this